# SDR VNAA2016050400003

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 31,893 hours, 23,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED FS 549 BELOW WL 72.5 WHERE THE FLOORBEAM ATTACHES AT THE LT SIDE. MAINTENANCE REPARED FRAME SECTOR AT FS 549 IAW REO 670-53-31-364 REV DATED 2016-04-14.
